# SDR CA000324005

- Difficulty date: March 23, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Swrngn SA227AC
- Aircraft time: 11,896 hours
- Engine: Garrtt TPE33111U
- Propeller: Mcauly 4HFR34C652
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bearing
- Part number: DW4K2
- Condition: Cracked
- Location: Walking Beam
- Component: Te Flap Control
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE RIGGING THE FLAP CONTROL SYSTEM, THE CENTER LINK BEARING BETWEEN THE LEFT AND RIGHT WALKING BEAM WAS FOUND TO HAVE A CRACKED OUTER RACE.
